Alert archive / New Mexico / Wind Advisories in 2018

Wind Advisory 26, NWS El Paso, TX

November 12, 2018Otero County, New Mexico; El Paso County, Texas

NWS El Paso, TX issued this wind advisory at Nov 12, 2018, 5:12 AM MST for Otero County, New Mexico; El Paso County, Texas. It took effect at Nov 12, 2018, 12:00 PM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 12, 2018, 5:12 AM MST (12:12 UTC)
In effect from
Nov 12, 2018, 12:00 PM MST
Expired
Nov 12, 2018, 9:00 PM MST
In force
9 hr
Issued by
NWS El Paso, TX

Counties Otero County, NM, El Paso County, TX

The radar

The El Paso radar (KEPZ), 76 km from the middle of the area, began a volume at 12:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 0.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2018-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2018-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2289 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

964 
WWUS74 KEPZ 121212
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
512 AM MST Mon Nov 12 2018

...Strong cold front to bring gusty winds and freezing
temperatures today and tonight...

...A STRONG COLD FRONT WILL BRING GUSTY WINDS AND FREEZING 
TEMPERATURES TODAY AND TONIGHT...

.A winter blast of cold air out of Canada will make a strong push
into the Borderland today and overnight. As the front arrives
around midday winds will shift to northeasterly and become quite
strong and gusty over portions of Far West Texas and South Central
New Mexico. Much cooler air will rapidly spread into the region
with falling temperatures through the afternoon. Overnight
conditions will be perfect for rapidly dropping temperatures. All
locations across the region will see temperatures fall well below
freezing. This will be the first freeze for many lowland 
locations, and it will be a killing freeze of long duration.

NMZ413-417-TXZ418-419-122015-
/O.NEW.KEPZ.FZ.W.0004.181113T0400Z-181113T1700Z/
/O.NEW.KEPZ.WI.Y.0026.181112T1900Z-181113T0400Z/
Southern Tularosa Basin-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-
Including the cities of Chaparral, Orogrande, 
White Sands Range Headquarters, Crow Flats, Downtown El Paso, 
West El Paso, Upper Valley, East and Northeast El Paso, Socorro, 
and Fort Bliss
512 AM MST Mon Nov 12 2018

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MST THIS
EVENING...
...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM MST
TUESDAY...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Freeze Warning, which is in effect from 9 PM this
evening to 10 AM MST Tuesday. A Wind Advisory has also been
issued. This Wind Advisory is in effect from noon today to 9 PM
MST this evening. 

* TIMING...Breezy winds through the morning are expected to
  strengthen and become strong from the northeast around noon as
  the front arrives. Winds will continue strong through mid
  evening before slackening off late. Freezing temperatures are
  expected by 10 PM tonight, with a hard freeze overnight, 
  lasting into the mid morning hours on Tuesday. 
 
* WINDS...North winds of 15 to 20 mph will turn northeast and
  increase to 20-30 mph. Open elevated areas, west slopes, and
  passes will see winds of 30mph with gusts to 40 mph.

* TEMPERATURE...Temperatures will drop below freezing by 10 pm.
  The will fall into the 20-28 degree range through the night
  across the region.

* IMPACTS...Strong winds may cause local areas of blowing dust.
  Buffeting winds may make for hazardous travel. There may be
  minor damage to light structures and blowing of loose objects.
  Protect sensitive plants, tonight's freeze will be a killing 
  freeze for vegetation. Exposed plumbing may freeze and be 
  damaged. People and pets will be expose to unsafe and brutal 
  conditions, so warm shelter is a must. Use caution with indoor 
  heating, allowing for safe ventilation and no fire starts. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ402>412-TXZ420>424-122015-
/O.NEW.KEPZ.FZ.W.0004.181113T0400Z-181113T1700Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Hillsboro, Winston, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, 
Tularosa, White Sands Monument, Hueco Tanks, Loma Linda, 
Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, 
Fort Hancock, Tornillo, and Indian Hot Springs
512 AM MST Mon Nov 12 2018

...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM MST
TUESDAY...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Freeze Warning, which is in effect from 9 PM this
evening to 10 AM MST Tuesday. 

* TIMING...Freezing temperatures are expected by 10 PM tonight,
  with a hard freeze overnight, lasting into the mid morning 
  hours on Tuesday. 
 
* TEMPERATURE...Temperatures will drop below freezing by 10 pm.
  The will fall into the 20-28 degree range through the night
  across the region.

* IMPACTS...Protect sensitive plants, tonight's freeze will be a
  killing freeze for vegetation. Exposed plumbing may freeze and
  be damaged. People and pets will be expose to unsafe and brutal
  conditions, so warm shelter is a must. Use caution with indoor
  heating, allowing for safe ventilation and no fire starts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

BIRD
2 follow-up statements
456 
WWUS74 KEPZ 121235
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
535 AM MST Mon Nov 12 2018

...Strong cold front to bring gusty winds and freezing
temperatures today and tonight...

...A STRONG COLD FRONT WILL BRING GUSTY WINDS AND FREEZING
TEMPERATURES TODAY AND TONIGHT...

.A winter blast of cold air out of Canada will make a strong push
into the Borderland today and overnight. As the front arrives
around midday winds will shift to northeasterly and become quite
strong and gusty over portions of Far West Texas and South
Central New Mexico. Much cooler air will rapidly spread into the
region with falling temperatures through the afternoon. Overnight
conditions will be perfect for rapidly dropping temperatures. All
locations across the region will see temperatures fall well below
freezing. This will be the first freeze for many lowland
locations, and it will be a killing freeze of long duration.

NMZ413-417-TXZ418-419-122300-
/O.CON.KEPZ.FZ.W.0004.181113T0400Z-181113T1700Z/
/O.CON.KEPZ.WI.Y.0026.181112T1900Z-181113T0400Z/
Southern Tularosa Basin-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-
Including the cities of Chaparral, Orogrande, 
White Sands Range Headquarters, Crow Flats, Downtown El Paso, 
West El Paso, Upper Valley, East and Northeast El Paso, Socorro, 
and Fort Bliss
535 AM MST Mon Nov 12 2018

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MST
THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM MST TUESDAY...

* TIMING...Breezy winds through the morning are expected to 
  strengthen and become strong from the northeast around noon as 
  the front arrives. Winds will continue strong through mid 
  evening before slackening off late. Freezing temperatures are 
  expected by 10 PM tonight, with a hard freeze overnight, 
  lasting into the mid morning hours on Tuesday. 

* WINDS...North winds of 15 to 20 mph will turn northeast and 
  increase to 20-30 mph. Open elevated areas, west slopes, and 
  passes will see winds of 30mph with gusts to 40 mph. 

* TEMPERATURE...Temperatures will drop below freezing by 10 pm. 
  The will fall into the 20-28 degree range through the night 
  across the region. 

* IMPACTS...Strong winds may cause local areas of blowing dust. 
  Buffeting winds may make for hazardous travel. There may be 
  minor damage to light structures and blowing of loose objects. 
  Protect sensitive plants, tonight's freeze will be a killing 
  freeze for vegetation. Exposed plumbing may freeze and be 
  damaged. People and pets will be expose to unsafe and brutal 
  conditions, so warm shelter is a must. Use caution with indoor 
  heating, allowing for safe ventilation and no fire starts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ402>412-TXZ420>424-122300-
/O.CON.KEPZ.FZ.W.0004.181113T0400Z-181113T1700Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Hillsboro, Winston, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, 
Tularosa, White Sands Monument, Hueco Tanks, Loma Linda, 
Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, 
Fort Hancock, Tornillo, and Indian Hot Springs
535 AM MST Mon Nov 12 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM MST TUESDAY...

* TIMING...Freezing temperatures are expected by 10 PM tonight, 
  with a hard freeze overnight, lasting into the mid morning 
  hours on Tuesday. 

* TEMPERATURE...Temperatures will drop below freezing by 10 pm. 
  The will fall into the 20-28 degree range through the night 
  across the region. 

* IMPACTS...Protect sensitive plants, tonight's freeze will be a 
  killing freeze for vegetation. Exposed plumbing may freeze and 
  be damaged. People and pets will be expose to unsafe and 
  brutal conditions, so warm shelter is a must. Use caution with 
  indoor heating, allowing for safe ventilation and no fire 
  starts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Bird
489 
WWUS74 KEPZ 122132
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
232 PM MST Mon Nov 12 2018

...Strong cold front to bring gusty winds and freezing
temperatures today and tonight...

...A STRONG COLD FRONT WILL BRING GUSTY WINDS AND FREEZING
TEMPERATURES TODAY AND TONIGHT...

.A winter blast of cold air out of Canada will make a strong push
into the Borderland this afternoon and overnight. As the front 
arrives around midday, winds will shift to northeasterly and 
become quite strong and gusty over portions of Far West Texas and 
South Central New Mexico. Much cooler air will rapidly spread into
the region with falling temperatures through the remainder of the
afternoon. Overnight conditions will be perfect for rapidly 
dropping temperatures. All locations across the region will see 
temperatures fall well below freezing. This will be the first 
freeze for many lowland locations, and it will be a killing freeze
of long duration.

NMZ413-417-TXZ418-419-130400-
/O.CON.KEPZ.FZ.W.0004.181113T0400Z-181113T1700Z/
/O.CON.KEPZ.WI.Y.0026.000000T0000Z-181113T0400Z/
Southern Tularosa Basin-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-
Including the cities of Chaparral, Orogrande, 
White Sands Range Headquarters, Crow Flats, Downtown El Paso, 
West El Paso, Upper Valley, East and Northeast El Paso, Socorro, 
and Fort Bliss
232 PM MST Mon Nov 12 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM MST TUESDAY...

* TIMING...Breezy winds through the morning are expected to 
  strengthen and become strong from the northeast around noon as 
  the front arrives. Winds will continue strong through mid 
  evening before slackening off late. Freezing temperatures are 
  expected by 10 PM tonight, with a hard freeze overnight, 
  lasting into the mid morning hours on Tuesday. 

* WINDS...North winds of 15 to 20 mph will turn northeast and 
  increase to 20-30 mph. Open elevated areas, west slopes, and 
  passes will see winds of 30mph with gusts to 40 mph. 

* TEMPERATURE...Temperatures will drop below freezing by 10 pm. 
  The will fall into the 20-28 degree range through the night 
  across the region. 

* IMPACTS...Strong winds may cause local areas of blowing dust. 
  Buffeting winds may make for hazardous travel. There may be 
  minor damage to light structures and blowing of loose objects. 
  Protect sensitive plants, tonight's freeze will be a killing 
  freeze for vegetation. Exposed plumbing may freeze and be 
  damaged. People and pets will be expose to unsafe and brutal 
  conditions, so warm shelter is a must. Use caution with indoor 
  heating, allowing for safe ventilation and no fire starts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ402>412-TXZ420>424-130400-
/O.CON.KEPZ.FZ.W.0004.181113T0400Z-181113T1700Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Hillsboro, Winston, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, 
Tularosa, White Sands Monument, Hueco Tanks, Loma Linda, 
Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, 
Fort Hancock, Tornillo, and Indian Hot Springs
232 PM MST Mon Nov 12 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM MST TUESDAY...

* TIMING...Freezing temperatures are expected by 10 PM tonight, 
  with a hard freeze overnight, lasting into the mid morning 
  hours on Tuesday. 

* TEMPERATURE...Temperatures will drop below freezing by 10 pm. 
  The will fall into the 20-28 degree range through the night 
  across the region. 

* IMPACTS...Protect sensitive plants, tonight's freeze will be a 
  killing freeze for vegetation. Exposed plumbing may freeze and 
  be damaged. People and pets will be expose to unsafe and 
  brutal conditions, so warm shelter is a must. Use caution with 
  indoor heating, allowing for safe ventilation and no fire 
  starts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
Tripoli

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Nov 11, 3:26 PM MST, 13 hours 46 minutes earlier.

Area forecast discussion, Nov 11, 3:26 PM MST, 13 hours 46 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
326 PM MST Sun Nov 11 2018

.SYNOPSIS...
Big changes coming to our weather. Colder air will sweep into the
region tonight and tomorrow. Monday and Tuesday's highs will be
20 to 25 degrees colder than Sunday's highs. In addition strong
winds on Monday will make it feel even colder. There is also a
chance for some light snow in the Sacramento Mountains. For the
middle and latter part of the week, we will be dry with a slow
warming trend.

&&

.DISCUSSION...
Not one but two cold fronts will drop our slightly above average
high temperatures today; 20 to 25 degrees below average for
Monday and Sunday. The first front will be a Pacific cold front
and it will move across the area this evening turning our winds
to the north. Then during the day on Monday the colder arctic
front will move across the area from east to the west. Behind the
front there may be just enough upslope flow combined with a short
wave trough moving across northeast New Mexico, to give the
Sacramento Mountains a chance for some light snow. The snowfall
will total a trace in most places up to a few spots getting one
inch of accumulation. On Monday as the cold air pours into the
region we will see strong gusty winds. Most areas will see windy
(20 to 30 mph) conditions and a few spots may even reach wind
advisory criteria (25 to 35 mph). So on Monday, we will see high
temperatures 20 to 25 degrees below average and with the strong
winds from the east, it will feel even colder. On Tuesday the
short wave trough will be moving off to our east and that will
help keep the cold air in place, but the winds won't be nearly as
strong.

For the middle and end part of the coming week, we will see an
upper level ridge build along the west coast which will keep us in
a dry and cool northwest flow aloft. We will see a few degrees of
warming each day, so that by next Saturday, we will see our highs
finally getting back close to normal.

&&

.AVIATION...Valid 12/00Z-13/00Z... P6SM SKC-FEW030-040 through
18Z then FEW-SCT060-080. Isolated to scattered 1-3SM -SHSN BKN020-
030 in the Sacramento Mountains mainly after 06Z. West winds of 15-
25G35KTS will be shifting around to the N to NW at 10-20G30KTS
between 03Z and 06Z then more N to NE and increasing again to 15-
25G35KTS behind cold front.

.FIRE WEATHER...
Much colder air will be moving into the region over the next 24
hours as an upper trough digs out of the Four Corners region and
drops highs about 15 to 25 degrees. Winds overnight will shift to
the north to northwest and then tomorrow out of the east to
northeast at 15 to 30 mph with higher gusts. Some snow is possible
in the Sacramento Mountains tonight and Monday but accumulations
will be light. Expect highs in the 40s to lower 50s over the
lowlands the next couple of days and lows falling into the teens and
20s. Temperatures will be rebounding back into the mid 50s to lower
60s by late in the week. Vent rates will be good to very good Monday
with the strong winds but fall off to poor to fair Tuesday with
lighter winds and inversion over the area. After Monday, winds are
expected to be light.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 39  45  23  46 /   0   0   0   0
Sierra Blanca           36  38  19  42 /   0   0   0   0
Las Cruces              37  44  19  44 /   0   0   0   0
Alamogordo              35  41  17  42 /   0   0   0   0
Cloudcroft              17  19   8  28 /  20  20   0   0
Truth or Consequences   33  41  19  45 /   0   0   0   0
Silver City             26  43  17  43 /   0   0   0   0
Deming                  33  47  19  46 /   0   0   0   0
Lordsburg               32  53  25  47 /   0   0   0   0
West El Paso Metro      40  45  22  45 /   0   0   0   0
Dell City               36  40  19  46 /   0   0   0   0
Fort Hancock            41  45  20  48 /   0   0   0   0
Loma Linda              33  38  17  41 /   0   0   0   0
Fabens                  40  46  21  47 /   0   0   0   0
Santa Teresa            39  45  20  45 /   0   0   0   0
White Sands HQ          39  43  21  44 /   0   0   0   0
Jornada Range           34  43  19  44 /   0   0   0   0
Hatch                   35  44  19  46 /   0   0   0   0
Columbus                36  49  22  46 /   0   0   0   0
Orogrande               36  41  20  43 /   0   0   0   0
Mayhill                 21  24  10  36 /  20  30   0   0
Mescalero               21  26  12  36 /  30  20   0   0
Timberon                22  26  10  34 /  10  10   0   0
Winston                 23  38  12  42 /   0   0   0   0
Hillsboro               28  42  15  44 /   0   0   0   0
Spaceport               33  41  17  44 /   0   0   0   0
Lake Roberts            21  41  12  46 /   0   0   0   0
Hurley                  27  45  16  44 /   0   0   0   0
Cliff                   27  50  17  49 /   0   0   0   0
Mule Creek              26  51  21  48 /   0   0   0   0
Faywood                 28  43  17  43 /   0   0   0   0
Animas                  33  54  25  47 /   0   0   0   0
Hachita                 32  52  21  45 /   0   0   0   0
Antelope Wells          34  53  24  47 /   0   0   0   0
Cloverdale              32  54  25  45 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

Brice/Grzywacz
Hazardous weather outlook, Nov 11, 6:48 AM MST, 22 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service El Paso Tx/Santa Teresa NM
648 AM MST Sun Nov 11 2018

NMZ401>414-TXZ418>420-422>424-121400-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
648 AM MST Sun Nov 11 2018

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight

Breezy to windy conditions will develop this afternoon and
continue through the overnight hours. Today's winds will be
westerly in the 15 to 30 mph range. Overnight winds will turn
north with a cold front. Minor blowing dust possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Breezy to windy, and blustery, with much cooler weather behind a
cold front for Monday. Freezing temperatures expected areawide
for Monday night/Tuesday morning, and again Tuesday
night/Wednesday morning. Freezing temperatures will impact the
health and safety of people and pets, as well as effect pipes and
plants.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be required, but spotters are
encouraged to call in with reports of significant weather.

NMZ415>417-TXZ421-121400-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Salt Basin-
648 AM MST Sun Nov 11 2018

This Hazardous Weather Outlook is for portions of south central
New Mexico and southwest Texas.

.DAY ONE...Today and Tonight

Breezy to windy conditions expected today, but associated hazards
will be limited mostly to minor travel concerns due to buffeting
winds, and very isolated dust. Tonight a strong cold front will
push in which should turn winds north and northeast and keep them
gusty. Slight chance for mountain snow after midnight over the
Sacramento mountains and surrounding lowlands. Snow amounts should
be light.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Breezy to windy, and blustery, with much cooler weather behind a
cold front for Monday. Continued slight chances for light snow or
flurries over eastern slopes of the Sacramento mountains and
surrounding lowlands to the east and south. Again, snow amounts
are expected to remain light. Freezing temperatures expected
areawide for Monday night/Tuesday morning, and again Tuesday
night/Wednesday morning. Freezing temperatures will impact the
health and safety of people and pets, as well as effect pipes and
plants.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be required, but spotters are
encouraged to call in with reports of significant weather.

Bird

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 5:12 AM MSTFreeze WarningEPZDoña Ana, Grant, Hidalgo, Luna, Otero, Sierra29 hr

Nearby

Wind Advisories in New Mexico, 2018Wind Advisories in Texas, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.